There is ONE sedation I do not think should be given to AD patients and I know plenty agree with me on this and oit is Ativan or another name for it is Lorazepam
Can and most likely will cause further emotionally charged instances
Just an opinion
Also I do suggest checking resources at side in yellow and finding books on this
36 hour Day is a good one in my opinion it is very frustrating at times but I feel that you keeping her home is a GOOD thing...hard sometimes but worth it I looked after Mom ( passed away almost a yr ago) and now am looking after my step dad I worked in NH and had own Retiement homes and yes sometimes ( most) care is at the low end and the loved ones suffer more and progress faster I think anyways
Keep posting getting support and reading other posts and threads there are quite a few great ppl on here and very supportive ......Lyn
Contribute today to support Healing Well Forums...Donate @
Never compromise your self nor your dignity...
Dream, Reach and Believe ......
** When You FEEL Anothers Pain You FEEL Humbled **
Co Mod @ Crohns
Moderator @ Anxiety/Panic
Post Edited (Howlyncat) : 2/25/2007 2:17:35 PM (GMT-7)